# SDR AALA202012219019

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN SHEAR PLATE AT STR 23R BETWEEN FR 69 AND FR 70, MEASURING L=1.080 IN.  REPLACED SHEAR PLATE WITH NEW, IAW SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53479180.
